# SDR ABXA20250315056

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 103,002 hours, 25,108 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: D

## Discrepancy

DURING TAXI WHILRE STARTING #2 ENG. IT FAILED TO START. A/C RETURNED TO THE GATE(BTB0 AND MTX GROUNDED A/C MTX DEFERRED RH START VALVE IAW MEL ABX-80-00-2-1. FOR DEPARTURE AND RETURNED A/C TO SERVICE.
